Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I am not getting normal periods. is it normal ?

hi doc. I got misscarrige on 15th Jan 2011 at that time i was almost 12 weeks pregenent thereafter doc did my d & c i took novlen in the month of jan & krimson -35 in the month of feb. my prob is i m not getting normal periods . its just spooting or very little flow. doc is saying it is due to d&c n medicines i am taking. is it normal ?
Asked On : Mon, 21 Mar 2011
Answers:  3 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Radiologist 's  Response
You can stop Krimson35.
Answered: Mon, 21 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
It is absolutely normal with these medicines as they cause hormonal imbalance which cause menstrual abnormalities. You can have a wait and watch approach for a month atleast, if it is not helping, speak to your Doctor.
Take Care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
Hi Neha!
Welcome to pregnancy that results in an abortion or is terminated will result in an number of hormonal changes.Even weeks after abortion the residualeffects of being pregnant will be visible.After D&C is done HCG level drops.Only if it drops to zero menses will resume.In case of D&C it takes 6-8 weeks to get normal periods.If you had irregular periods before conception it may take upto 12 weeks,If still you donot get periods please see a doctor.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor